# SDR CALA2024041501069

- Difficulty date: April 12, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N36280
- Make and model: Boeing 737824
- Aircraft serial: 31598
- Aircraft time: 59,384 hours, 21,566 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND SIDE LOWER HORIZONTAL SKIN CRACKED AT STATION 157.10 APROX. 10 INCHES AND 20 INCHES FROM AFT SPAR. EACH CRACK IS ONE INCH IN LENGTH AND MARKED. REF BAM NON-ROUTINE 001864997 FOR COMPLETION OF REPAIR. A DIP IS REQUIRED TO BE ISSUED IAW SRM 55-10-01-2R-11 REPAIR 11 STEP 5 TABLE 204. TERNAL PART OF DOUBLER AND THE SPAR CHORD UNDER THE EXTERNAL PAR -11 REPAIR 11. ISSUED DIP TO READ " INSPECTION THRESHOLD 56,000 EXTERNAL PART OF THE DOUBLER AND PERFORM A LFEC INSPECTION OF TH UNDER THE EXTERNAL PART OF THE DOUBLER. REPEAT INSPECTIONS EVERY REPAIR 11 STEP 5 TABLE 204. T OF THE DOUBLER. REPEAT INSPECTIONS EVERY 9,000 FC THEREAFTER. TOTAL FLIGHT CYCLES PERFORM A DETAILED VISUAL INSPECTION OF THE E SKIN UNDER THE EXTERNAL PART OF THE DOUBLER AND THE SPAR CHORD 9,000 FLIGHT CYCLES THEREAFTER." REF SRM 55-10-01-2R-11 REF SRM 55-10-01-2R-11 REPAIR 11 STEP 5 TABLE 204. INSTALLED REPAIR DOUBLER AT STAB STA 157.10 SEE BAM NR 1864997 TASKS AND UPDATES FOR ALL WORK ACCOMPLISHED. REF SRM 55-10-01-2R TOMC APPROVED FOR DIP INSP THRESHOLD 56,000 TOTAL FLT CYCLES TOMC-APPROVAL FROM SC1ELBYC COMMENT PERFORM A DETAILED VISUAL INSPECTION OF THE EXTERNAL PART OF THE DOUBLER AND PERFORM A LFEC INSPECTION OF TH E SKIN UNDER THE EXTERNAL PART OF THE DOUBLER AND THE SPAR CHORD UNDER THE EXTERNAL PART OF THE DOUBLER. REPEAT INSPECTIONS EVERY 9,000 FLT CYCLES THEREAFTER." REF SRM 55-10-01-2R-11 VERIFIED ESFR #1035775 AND DIP BY QC VERIFIED DIP. INSTALLED REPAIR DOUBLER AT STAB STA 147.90 SEE BAM N
